# SDR K45A20120321001

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N981AG
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 10,471 hours, 8,701 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: S33682
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOWN LIGHT FAILED TO ILLUMINATE WHEN LANDING GEAR WAS EXTENDED.  CREW RECYCLED GEAR WITH SAME RESULT.  THEN EXTENDED THE LANDING GEAR USING THE EMERGENCY SYSTEM.  THE LANDING WAS UNEVENTFUL.  INVESTIGATION REVEALED THE INDICATOR LAMP HAD FAILED.  LANDING SYSTEM WAS RESET AND RETRACTION TEST WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
